MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE; LUER LOCK ACCESS DEVICE

MEDLINE INDUSTRIES, INC. MEDLINE; LUER LOCK ACCESS DEVICE
Model Number ACSD
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the onguard luer lock access device was hemolyzing blood samples as well as not drawing blood samples which required the nurse to use a syringe on the patient to obtain a blood sample.No additional details are available related to the customer reported issue.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that the onguard luer lock access device was hemolyzing blood samples as well as not drawing blood samples which required the nurse to use a syringe on the patient to obtain a blood sample.

Brand Name
MEDLINE
Common Device Name
LUER LOCK ACCESS DEVICE
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key11345126
Report Number1417592-2021-00022
Device Sequence Number4997609
Product Code FMI
UDI-Device Identifier10193489006070
UDI-Public10193489006070
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACSD
Device Catalogue NumberACSD
Device Lot Number200715
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2021
Initial Report FDA Received Date02/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;